Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1992
Title: Estudo numérico de medidor de vazão tipo cone
Authors: ALBERTI, D. R. L.
BELNOMO, E. S.
SEIFERT, M. B.
VISIONI, O. M.
ANGELO, E.
Issue Date: 2013
Journal: Revista Mackenzie de Engenharia e Computação
ISSN: 2236-9813
Citation: ALBERTI, D. R. L.; BELNOMO, E. S.; SEIFERT, M. B.; VISIONI, O. M.; ANGELO, E.. Estudo numérico de medidor de vazão tipo cone. Revista Mackenzie de Engenharia e Computação, v. 13, n. 1, p. 117-132, 2013.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/1992
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.